# SDR CA090731002

- Difficulty date: July 30, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 177B
- Aircraft time: 7,199 hours
- Engine: Lyc O360A1F6
- Propeller: Mcauly B2D34C211
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105034R
- Condition: Malfunctioned
- Location: Engine
- Part time: 547 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ENG RPM FLUCTUATES AT 1500 RPM-MID RANGE MIXTURE THICK.
